[120] Collection(s) PCMath à Paris 13 Villetaneuse - Bib. Math.


Titre Périodique ISSN Etat de Collection Lacunes
Acta Arithmetica 0065-1036

Vol. 12 (1966) - Vol. 14 (1968)
Vol. 75 (1996) - Vol. 145 (2010)
Vol. 21 (1972) - Vol. 71 (1995)
Vol. 5 (1958) - Vol. 5 (1959)
Vol. 9 (1964) ->

Acta Mathematica 0001-5962

Vol. 83 (1950) - Vol. 211 (2013)

Vol. 174 (1995)
Vol. 100 (1959)

Advances in Applied Probability 0001-8678

Vol. 1 (1969) - Vol. 12 (1980)

Algebra & number theory 1937-0652

Vol. 8 n° 1 (2014) ->

Algebraic and geometric topology (Print) 1472-2747

Vol. 1 (2001) ->

American journal of mathematics (Print) 0002-9327

Vol. 75 (1953) ->

Vol. 122 n° 4 (2000)
Vol. 122 n° 1 (2000) - Vol. 122 n° 2 (2000)
Vol. 120 n° 1 (1998)
Vol. 76 n° 4 (1954)
Vol. 77 n° 2 (1955)
Vol. 78 n° 1 (1956)
Vol. 122 n° 5 (2001)

Analysis & PDE (Print) 2157-5045

Vol. 3 n° 1 (2010) ->

Annales de l Institut Henri Poincaré. Analyse non linéaire 0294-1449

Vol. 1 (1984) - Vol. 28 (2011)

Vol. 6 n° 1 (1989) - Vol. 6 n° 2 (1989)
Vol. 6 n° 4 (2006)

Annales de l'I.H.P. Probabilités et statistiques 0246-0203

Vol. 1 (1964) ->

Vol. 15 n° 1 (1979)
Vol. 29 n° 1 (1993)

Annales de l'IHP. Physique théorique 0246-0211

Vol. 39 (1978) - Vol. 64 (1996)
Vol. 1 n° 3- 4 (1996) - Vol. 70 n° 1-2,4-6 (1999)
Vol. 71 (1999) ->

Annales de l'Institut Fourier 0373-0956

Vol. 10 (1960) ->

Annales de l'Institut Henri Poincaré D. Combinatorics, physics and their interactions -

Vol. 1 (2014) ->

Annales Henri Poincaré (Print) 1424-0637

Vol. 1 (2000) - Vol. 14 (2013)

Vol. 8 n° 8 (2007)

Annales Scientifiques de l'Ecole Normale Supérieure 0012-9593

Vol. 1 (1968) ->

Annali della Scuola normale superiore di Pisa. Classe di scienze (Testo stampato) 0391-173X

Vol. 30 n° 1 (2000) - Vol. 30 n° 2 (2000)
Vol. 7 (1980) - Vol. 29 (2000)
Vol. 1 (2002) ->

Vol. 30 n° 3 (2000) - Vol. 30 n° 4 (2000)
Vol. 18 n° 3 (1991)
Vol. 19 n° 2 (1992)
Vol. 20 n° 1 (1993)

ˆThe ‰Annals of applied probability 1050-5164

Vol. 1 (1991) - Vol. 2 (1992)
Vol. 9 (1999) ->

Vol. 3 (1993) - Vol. 8 (1998)

Annals of mathematical logic (Print) 0003-4843

Vol. 1 (1970) - Vol. 19 (1980)

Annals of mathematics 0003-486X

Vol. 71 (1960) ->

Vol. 153 (2001) - Vol. 154 (2001)
Vol. 100 (1974)

Annals of probability 0091-1798

Vol. 1 (1973) ->

Annals of statistics 0090-5364

Vol. 43 (1972) - Vol. 14 (1986)
Vol. 31 (1960) - Vol. 41 (1970)
Vol. 28 (2000) ->

Vol. 42 n° 1 (1971) - Vol. 42 n° 2 (1971)

Archiv der Mathematik (Printed ed.) 0003-889X

Vol. 22 (1971) - Vol. 60 (1993)

Archive for rational mechanics and analysis (Print) 0003-9527

Vol. 1 (1957) - Vol. 150 (1999)

Arkiv för matematik 0004-2080

Vol. 9 (1971) - Vol. 37 (1999)

Vol. 33 (1995)

Astérisque 0303-1179

Vol. 13 (1974) ->

Vol. 187 (1990) - Vol. 188 (1990)
Vol. 127 (1985) - Vol. 129 (1985)
Vol. 191 (1991)

Bernoulli (Andover) 1350-7265

Vol. 17 n° 1 (2011) ->

Brazilian Journal of Probability and Statistics (Impresso) 0103-0752

Vol. 28 (2014) ->

Bulletin de la Société mathématique de Belgique. Série A 0771-1204

Vol. 15 (1963) - Vol. 34 (1982)

Bulletin de la Société mathématique de Belgique. Série B 0771-1158

Vol. 15 (1963) - Vol. 34 (1982)

Bulletin de la Société mathématique de France 0037-9484

Vol. 1 (1872) - Vol. 66 (1940)
Vol. 82 (1954) ->

Bulletin des sciences mathématiques (Paris. 1885) 0007-4497

Vol. 109 (1985) - Vol. 123 (1999)

Bulletin of the London Mathematical Society (Print) 0024-6093

Vol. 4 (1972) ->

Bulletin, new series, of the American Mathematical Society 0273-0979

Vol. 59 (1953) ->

Vol. 60 (1954)
Vol. 71 n° 1-3 (1965)
Vol. 79 n° 4-6 (1973)
Vol. 4 (1981)

Canadian journal of mathematics 0008-414X

Vol. 12 (1960) - Vol. 51 n° 2 (1999)

Vol. 45 n° 1 (1995)
Vol. 36 n° 2 (1985)

Colloquium Mathematicum 0010-1354

Vol. 3 (1954) - Vol. 82 (1999)

Vol. 70 (1996) - Vol. 71 (1996)
Vol. 19 (1968) - Vol. 20 (1969)
Vol. 13 (1965) - Vol. 16 (1966)
Vol. 9 (1962) - Vol. 11 (1963)
Vol. 5 (1957)

Commentarii mathematici Helvetici (Print) 0010-2571

Vol. 34 (1960) ->

Communications in Mathematical Physics 0010-3616

Vol. 1 (1965) - Vol. 324 (2013)

Vol. 51 (1976)
Vol. 271 (2007)
Vol. 273 (2007)

Communications in partial differential equations 0360-5302

Vol. 2 n° 1 (1977) - Vol. 4 n° 2 (1979)
Vol. 5 n° 2 (1980) - Vol. 11 n° 2 (1986)
Vol. 13 n° 1 (1988) ->

Communications on pure and applied mathematics (Print) 0010-3640

Vol. 13 (1960) ->

Vol. 55 n° 7 (2001) - Vol. 55 n° 12 (2001)
Vol. 41 (1988)
Vol. 30 (1977)
Vol. 29 n° 1-2 (1976)
Vol. 20 (1967)
Vol. 17 (1964)
Vol. 59 (2006)

Compositio mathematica (Print) 0010-437X

Vol. 54 (1985) ->

Vol. 97 (1995)

Comptes rendus de l'Académie des sciences. Série 1, Mathématique 0764-4442

Vol. 262 (1966) - Vol. 351 (2013)

Current mathematical publications 0361-4794

Vol. 1 (2010) - Vol. 16 (2012)
Vol. 13 (1981) - Vol. 21 (1989)

Doklady. Mathematics (Print) 1064-5624

Vol. 1 (1960) - Vol. 60 (1999)

Duke mathematical journal 0012-7094

Vol. 27 (1960) ->

Vol. 150 (2000)
Vol. 85 (1996)

Ergodic theory & dynamical systems (Print) 0143-3857

Vol. 1 (1981) ->

Vol. 22 n° 1 (2002) - Vol. 22 n° 4 (2002)
Vol. 9 (1989)
Vol. 5 n° 1 (1985) - Vol. 5 n° 4 (1985)

European journal of mechanics, A, Solids (Print) 0997-7538

Vol. 8 (1989) - Vol. 14 (1995)
Vol. 8 (1989) - Vol. 14 (1995)

European journal of mechanics. B, Fluids 0997-7546

Vol. 8 (1989) - Vol. 14 (1995)

Functional analysis and its applications 0016-2663

Vol. 8 (1974) - Vol. 38 (2004)

Fundamenta Mathematicae 0016-2736

Vol. 2 (1921) - Vol. 213 (2011)

Vol. 171 (2002) - Vol. 180 (2003)
Vol. 148 (1995) - Vol. 149 (1996)
Vol. 57 (1965)
Vol. 42 (1955)
Vol. 20 (1933) - Vol. 39 (1949)
Vol. 18 (1931)
Vol. 206 (2010)

General topology and its applications (Print) 0016-660X

Vol. 1 (1971) - Vol. 10 (1979)

Geometry & topology (Online) 1364-0380

Vol. 1 (1997) ->

Vol. 11 (2007)

Illinois journal of mathematics 0019-2082

Vol. 16 (1972) - Vol. 53 (2009)

Vol. 51 (1987)
Vol. 19 (1975)

Indiana University mathematics journal 0022-2518

Vol. 20 (1970) ->

Vol. 52 n° 4 (2003) - Vol. 52 n° 6 (2003)

International mathematics research notices 1073-7928

Vol. 1 (1991) ->

(1999)

Inventiones mathematicae 0020-9910

Vol. 2 (1966) - Vol. 193 (2013)

Vol. 100 (1990)
Vol. 41 (1977)
Vol. 130 (1997)
Vol. 169 (2007)

Israel journal of mathematics 0021-2172

Vol. 1 (1963) - Vol. 198 (2013)

Vol. 161 (2007) - Vol. 163 (2008)
Vol. 124 (2001) - Vol. 126 (2002)
Vol. 33 (1979)
Vol. 13 (1972)
Vol. 2 (1964)
Vol. 167 (2008)

Japanese journal of mathematics. New series 0289-2316

Vol. 3 (1977) - Vol. 25 (1999)

Journal d'analyse mathématique (Jerusalem) 0021-7670

Vol. 8 (1960) - Vol. 121 (2013)

Vol. 103 (2007) - Vol. 104 (2007)

Journal de mathématiques pures et appliquées 0021-7824

Vol. 30 (1960) - Vol. 100 (2013)

Vol. 46 (1967)
Vol. 43 (1964)

Journal de mécanique théorique et appliquée 0750-7240

Vol. 1 (1982) - Vol. 7 (1988)
Vol. 1 (1962) - Vol. 12 (1973)
Vol. 14 (1975) - Vol. 20 (1981)

Journal of algebra (Print) 0021-8693

1 (1964) - 24: 1-2 (1973), 25 (1973) - 97: 1 (1985) - 154 (1993)


Journal of algebraic geometry 1056-3911

Vol. 1 (1992) ->

Journal of differential equations (Print) 0022-0396

Vol. 1 (1965) - Vol. 123 (1995)

Journal of differential geometry 0022-040X

Vol. 1 (1967) ->

Vol. 74 (2006)

Journal of fluid mechanics (Print) 0022-1120

Vol. 184 (1987) - Vol. 233 (1991)
Vol. 45 (1971) - Vol. 75 (1976)

Journal of functional analysis (Print) 0022-1236

Vol. 1 (1967) - Vol. 265 (2013)

Vol. 251 (2007) - Vol. 252 (2007)
Vol. 180 (2002) - Vol. 187 (2002)
Vol. 11 (1972)

Journal of knot theory and its ramifications 0218-2165

Vol. 15 (2006) ->

Journal of mathematical physics 0022-2488

Vol. 5 n° 1-6 (1964) - Vol. 40 n° 4 (1999)

Vol. 27 n° 7-9 (1986)

Journal of modern dynamics 1930-5311

Vol. 1 n° 1 (2007) ->

Journal of number theory (Print) 0022-314X

Vol. 1 (1969) - Vol. 133 n° 10 (2013)

Vol. 132 n° 9 (2012)
Vol. 129 n° 4 (2009)
Vol. 126 n° 2 (2007)
Vol. 81 n° 2 (2000)

Journal of pure and applied algebra (Print) 0022-4049

Vol. 1 (1971) - Vol. 215 (2011)

Vol. 204 n° 3-4 (2006)
Vol. 44 (1987) - Vol. 49 (1987)
Vol. 5 n° 3 (1974)

Journal of the American Mathematical Society 0894-0347

Vol. 2 (1989) ->

Journal of the Institute of Mathematics of Jussieu (Print) 1474-7480

Vol. 1 (2002) ->

Journal of the London Mathematical Society (Print) 0024-6107

Vol. 35 (1960) ->

Vol. 40 n° 3 (1989)
Vol. 44 (1969) - Vol. 45 (1970)
Vol. 51 n° 1 (1995)

Journal of the Mathematical Society of Japan 0025-5645

Vol. 12 (1960) - Vol. 44 (1992)

Vol. 13 (1961)

Journal of theoretical probability 0894-9840

Vol. 20 (2007) - Vol. 26 (2013)

Journal of topology (Print) 1753-8416

Vol. 1 (2008) ->

Manuscripta mathematica 0025-2611

Vol. 1 (1969) - Vol. 77 (1992)

Vol. 13 (1974)
Vol. 23 (1978)

Mathematica Scandinavica (Papirform) 0025-5521

Vol. 8 (1960) ->

Vol. 98 (2006)

Mathematical finance (Print) 0960-1627

Vol. 16 (2006) ->

ˆThe ‰mathematical intelligencer 0343-6993

Vol. 12 (1999) - Vol. 35 (2013)

Mathematical proceedings of the Cambridge Philosophical Society (Print) 0305-0041

Vol. 56 (1960) ->

Vol. 121 n° 3 (1997)

Mathematics of computation 0025-5718

Vol. 42 (1984) ->

Vol. 69 n° 1 (2000)

Mathematische Annalen 0025-5831

Vol. 140 (1960) - Vol. 357 (2013)

Vol. 151 (1963)
Vol. 329 (2004)

Mathematische Nachrichten 0025-584X

Vol. 48 (1971) - Vol. 158 (1992)

Vol. 82 (1978)

Mathematische Zeitschrift 0025-5874

Vol. 119 (1971) - Vol. 275 (2003)

Vol. 242 (2002)
Vol. 200 (1989)
Vol. 127 (1972)

Mémoire de la Société mathématique de France 0249-633X

Vol. 72 (1998) ->

Vol. 80 (1999)

Memoirs of the American Mathematical Society 0065-9266

Vol. 161 n° 364 (2003) ->

ˆThe ‰Michigan mathematical journal 0026-2285

Vol. 18 (1971) - Vol. 29 n° 2-3 (1982)
Vol. 30 (1983) - Vol. 39 (1992)

Nagoya mathematical journal 0027-7630

Vol. 32 (1968) - Vol. 33 (1968)
Vol. 41 (1971) ->

Vol. 34 (1969) - Vol. 40 (1970)

Notices of the American Mathematical Society 0002-9920

Vol. 19 n° 1 (1972) - Vol. 58 n° 4 (2011)

Numerische Mathematik 0029-599X

Vol. 20 (1972) - Vol. 125 (2013)

Vol. 91 (2002) - Vol. 92 (2002)
Vol. 78 (1997)

Operations research letters 0167-6377

Vol. 22 (1974) - Vol. 28 (1980)

Pacific journal of mathematics 0030-8730

Vol. 10 (1960) ->

Probability theory and related fields 0178-8051

Vol. 71 (1986) - Vol. 157 (2013)

Vol. 87 n° 1 (1991)
Vol. 123 (2002)

Proceedings of the American Mathematical Society 0002-9939

Vol. 11 (1960) ->

Vol. 121 (1995) - Vol. 122 (1995)
Vol. 83 n° 1 (1981)
Vol. 81 n° 3-4 (1981)

Proceedings of the London Mathematical Society (Print) 0024-6115

Vol. 10 (1960) ->

Vol. 28 (1974)
Vol. 26 (1973)
Vol. 22 (1971)

Proceedings of the National Academy of Sciences of the United States of America 0027-8424

Vol. 46 n° 1 (1960) - Vol. 71 n° 4 (1974)

Publications mathématiques (Bures-sur-Yvette) 0073-8301

Vol. 1 (1959) - Vol. 106 (2007)

Vol. 93 (2001) - Vol. 94 (2002)
Vol. 41 (1971) - Vol. 42 (1972)
Vol. 18 (1964)

Publications of the Research Institute for Mathematical Sciences (Print) 0034-5318

Vol. 12 (1977) ->

Quarterly of applied mathematics 0033-569X

Vol. 11 (1960) - Vol. 23 (1972)

Revue d'histoire des mathématiques 1262-022X

Vol. 4 (1998) ->

Vol. 12 n° 1 (2006)

ˆThe ‰Rocky Mountain journal of mathematics 0035-7596

Vol. 1 (1971) - Vol. 13 (1983)

Russian mathematical surveys (Print) 0036-0279

Vol. 16 (1961) ->

Vol. 35 n° 6 (1980)
Vol. 24 n° 1-3 (1969)
Vol. 52 n° 5 (1997)

SIAM journal on applied mathematics (Print) 0036-1399

Vol. 18 (1970) ->

SIAM journal on control and optimization (Print) 0363-0129

Vol. 1 (1963) ->

Vol. 18 n° 4 (1980) - Vol. 18 n° 6 (1980)
Vol. 16 n° 1 (1978) - Vol. 16 n° 3 (1978)

SIAM journal on mathematical analysis (Print) 0036-1410

Vol. 1 (1970) ->

Vol. 28 n° 4 (1997) - Vol. 28 n° 6 (1997)
Vol. 26 n° 4 (1995) - Vol. 26 n° 6 (1995)

SIAM journal on numerical analysis (Print) 0036-1429

Vol. 1 (1964) ->

Vol. 40 n° 5 (2002) - Vol. 40 n° 8 (2002)
Vol. 34 n° 5 (1997) - Vol. 34 n° 8 (1997)
Vol. 15 n° 1 (1978) - Vol. 20 n° 2 (1983)

SIAM review (Print) 0036-1445

Vol. 12 (1970) ->

Vol. 24 (1982)

Soviet mathematics. Doklady 0197-6788

Vol. 1 (1960) - Vol. 60 (1999)

Vol. 51 (1995) - Vol. 52 (1996)
Vol. 36 (1988) - Vol. 39 (1989)

Statistical science 0883-4237

Vol. 1 n° 1 (1986) - Vol. 13 n° 4 (1998)
Vol. 29 (2014) - Vol. 30 (2015)

Vol. 9 n° 2 (1994)
Vol. 3 n° 1-3 (1988)
Vol. 1 n° 4 (1986)

Stochastic processes and their applications 0304-4149

Vol. 1 (1973) - Vol. 123 (2013)

Vol. 85 (2000) - Vol. 90 (2000)
Vol. 65 (1996)
Vol. 21 (1985) - Vol. 60 (1996)
Vol. 93 (2001) - Vol. 102 (2003)

Sūgaku expositions 0898-9583

Vol. 1 (1988) ->

Theory of probability and its applications 0040-585X

Vol. 16 (1971) ->

Vol. 19 (1974)
Vol. 44 (1999) - Vol. 54 n° 3 (2009)

Tohoku mathematical journal 0040-8735

Vol. 25 (1973) - Vol. 44 (1992)

Topology (Oxford) 0040-9383

Vol. 1 (1962) - Vol. 47 (2008)

Vol. 41 n° 3-4 (2002)
Vol. 13 n° 1 (1974)
Vol. 5 n° 3 (1996)

Topology and its applications (Print) 0166-8641

Vol. 1 (1971) - Vol. 11 (1980)

Transactions of the American Mathematical Society 0002-9947

Vol. 94 (1960) ->

Vol. 263 (1980) - Vol. 267 (1981)

Transactions of the Moscow Mathematical Society 0077-1554

Vol. 71 (2010) ->

U.S.S.R. computational mathematics and mathematical physics 0041-5553

Vol. 10 n° 1 (1970) - Vol. 30 (1990)

Zeitschrift für mathematische Logik und Grundlagen der Mathematik 0044-3050

Vol. 16 (1970) - Vol. 26 (1980)